# SDR WVER2016031500015

- Difficulty date: March 15, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: CC67034365001SB
- Condition: Mislocated
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044, REV-C, REINFORCEMENT OF THE LT AND RT SIDES OF THE FS 202.75 BULKHEAD, 1-OFF EXISTING HOLE IN FUSELAGE SKIN WILL FALL ON EDGE OF MACHINED REBATE AND 2-OFF EXISTING HOLE IN BULKHEAD WILL FALL CLOSE TO MACHINED RADIUS IN FITTING, PN:CC670-34365-001SB, REF, AT FS202.75, STR 12L.
